CORC

浏览/检索结果: 共78条,第1-10条 帮助

已选(0)清除 条数/页:   排序方式:
VPNets: Volume-preserving neural networks for learning source-free dynamics 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2022, 卷号: 416, 页码: 12
作者:  Zhu, Aiqing;  Zhu, Beibei;  Zhang, Jiawei;  Tang, Yifa;  Liu, Jian
收藏  |  浏览/下载:8/0  |  提交时间:2023/02/07
Poisson Integrators Based on Splitting Method for Poisson Systems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2022, 卷号: 32, 期号: 4, 页码: 1129-1155
作者:  Zhu, Beibei;  Ji, Lun;  Zhu, Aiqing;  Tang, Yifa
收藏  |  浏览/下载:2/0  |  提交时间:2023/02/07
Highly Efficient Numerical Integrator for the Circular Restricted Three-Body Problem 期刊论文
SYMMETRY-BASEL, 2022, 卷号: 14, 期号: 9, 页码: 9
作者:  Tu, Xiongbiao;  Wang, Qiao;  Tang, Yifa
收藏  |  浏览/下载:0/0  |  提交时间:2023/02/07
Local error estimate of L1 scheme for linearized time fractional KdV equation with weakly singular solutions 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2022, 卷号: 179, 页码: 183-190
作者:  Chen, Hu;  Chen, Mengyi;  Sun, Tao;  Tang, Yifa
收藏  |  浏览/下载:1/0  |  提交时间:2023/02/07
A spectral method for stochastic fractional PDEs using dynamically-orthogonal/bi-orthogonal decomposition 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 461, 页码: 17
作者:  Zhao, Yue;  Mao, Zhiping;  Guo, Ling;  Tang, Yifa;  Karniadakis, George Em
收藏  |  浏览/下载:8/0  |  提交时间:2023/02/07
A fast Euler-Maruyama method for fractional stochastic differential equations 期刊论文
JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, 2022, 页码: 19
作者:  Zhang, Jingna;  Tang, Yifa;  Huang, Jianfei
收藏  |  浏览/下载:1/0  |  提交时间:2023/02/07
Energy-preserving methods for guiding center system based on averaged vector field 期刊论文
PHYSICS OF PLASMAS, 2022, 卷号: 29, 期号: 3, 页码: 14
作者:  Zhu, Beibei;  Tang, Yifa;  Liu, Jian
收藏  |  浏览/下载:10/0  |  提交时间:2022/04/29
Approximation capabilities of measure-preserving neural networks 期刊论文
NEURAL NETWORKS, 2022, 卷号: 147, 页码: 72-80
作者:  Zhu, Aiqing;  Jin, Pengzhan;  Tang, Yifa
收藏  |  浏览/下载:6/0  |  提交时间:2022/06/21
Simpson's method for fractional differential equations with a non-singular kernel applied to a chaotic tumor model 期刊论文
PHYSICA SCRIPTA, 2021, 卷号: 96, 期号: 12, 页码: 19
作者:  Arshad, Sadia;  Saleem, Iram;  Defterli, Ozlem;  Tang, Yifa;  Baleanu, Dumitru
收藏  |  浏览/下载:3/0  |  提交时间:2022/04/02
Simpson’s method for fractional differential equations with a non-singular kernel applied to a chaotic tumor model 期刊论文
Physica Scripta, 2021, 卷号: 96, 期号: 12
作者:  Arshad,Sadia;  Saleem,Iram;  Defterli,Ozlem;  Tang,Yifa;  Baleanu,Dumitru
收藏  |  浏览/下载:5/0  |  提交时间:2022/04/02


©版权所有 ©2017 CSpace - Powered by CSpace